http://dx.doi.org/10.4208/jcm.1004-m3195">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

High order local absorbing boundary conditions for heat equations in unbounded domains

Language

English

Abstract

With the development of numerical methods the numerical computations require higher and higher accuracy. This paper is devoted to the high-order local absorbing boundary conditions (ABCs) for heat equation. We proved that the coupled system yields a stable problem between the obtained high-order local ABCs and the partial differential equation in the computational domain. This method has been used widely in wave propagation models only recently. We extend the spirit of the methodology to parabolic ones, which will become a basis to design the local ABCs for a class of nonlinear PDEs. Some numerical tests show that the new treatment is very efficient and tractable. © 2011 by AMSS, Chinese Academy of Sciences.

Keywords

Absorbing boundary conditions, Heat equation, High-order method, Parabolic problems in unbounded domains

Publication Date

2010

Source Publication Title

Journal of Computational Mathematics -International Edition-

Volume

29

Issue

1

Start Page

74

End Page

90

Publisher

Science Press

ISSN (print)

02549409

ISSN (electronic)

19917139

This document is currently not available here.

Share

COinS